# SDR CALA2022052301315

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 77,324 hours, 31,648 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: CR210980
- Condition: Missing
- Location: Fuel Coupling
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FUEL CAP MISSING UPON ARRIVAL BNA. LOCAL FBO TECH COBB, MASON (V930414) CONFIRMED NO DAMAGE OR LEAKAGE FROM FUEL COUPLING. FUEL CAP DEFERRED UNDER CDL 28A. REF LP 8654361 FOR PDA ENTRY. DISPATCH DESK: 25   NAME: M H                  DATE: 22-MAY-22- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V930414 INSPECT AREA FOR DAMAGE AND FUEL LEAKAGE FROM COUPLING. CONTACT MAC RELATED WORK ORDER 000000003044716 AND PRTR TOMC TO APPLY CDL 28A. LOCAL FBO TECH COBB, MASON (V930414) CONFIRMED NO DAMAGE OR LEAKAGE FROM FUEL COUPLING. FUEL CAP DEFERRED UNDER CDL 28A. REF LP 8654361 FOR PDA ENTRY.
